A note on influence of subgroup restrictions in finite group structure
R. Khazal and
N. P. Mukherjee
International Journal of Mathematics and Mathematical Sciences, 1989, vol. 12, 1-4
Abstract:
The structure of a finite group under specific restrictions respectively on its maximal, minimal and prime power subgroups has been investigated in this paper.
Date: 1989
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/12/269813.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/12/269813.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:269813
DOI: 10.1155/S0161171289000888
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().